# SDR HEEA0014541

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- Engine: Lyc LTS101750B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 1742500
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER BUTTONS DO NOT STAY IN.
